JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DERIVATIONS ON SUBRINGS OF MATRIX RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DERIVATIONS ON SUBRINGS OF MATRIX RINGS
Chun, Jang-Ho; Park, June-Won;
  PDF(new window)
 Abstract
For a lower niltriangular matrix ring $A
 Keywords
derivations;diagonal derivations;strongly nilpotent derivations;inner derivations;
 Language
English
 Cited by
1.
DERIVATIONS OF THE LOCALLY NILPOTENT MATRIX RINGS, Journal of Algebra and Its Applications, 2010, 09, 05, 717  crossref(new windwow)
2.
Derivations of a matrix ring containing a subring of triangular matrices, Russian Mathematics, 2011, 55, 11, 18  crossref(new windwow)
3.
Derivations of some classes of matrix rings, Journal of Algebra and Its Applications, 2017, 16, 02, 1750027  crossref(new windwow)
4.
Elementary equivalence and isomorphisms of locally nilpotent matrix groups and rings, Doklady Mathematics, 2009, 79, 2, 185  crossref(new windwow)
5.
JORDAN ISOMORPHISMS OF RADICAL FINITARY MATRIX RINGS, Journal of Algebra and Its Applications, 2010, 09, 04, 659  crossref(new windwow)
6.
Jordan Derivations on Strictly Triangular Matrix Rings, Algebra Colloquium, 2011, 18, 03, 519  crossref(new windwow)
 References
1.
S. A. Amitsur, Extension of derivations to central simple algebras, Comm. Algebra 10 (1982), no. 8, 797-803 crossref(new window)

2.
J. H. Chun and J. W. Park, Prime ideals of subrings of matrix rings, Commun. Korean Math. Soc. 19 (2004), no. 2, 211-217 crossref(new window)

3.
R. Dubisch and S. Perlis, On total nilpotent algebra, Amer. J. Math. 73 (1951), 439-452 crossref(new window)

4.
I. N. Herstein, Noncommutative rings, The Mathematical Association of America, 1968

5.
F. Kuzucuoglu and V. M. Levchuk, The automorphism group of certain radical matrix rings, J. Algebra 243 (2001), no. 2, 473-485 crossref(new window)

6.
V. M. Levchuk, Automorphisms of certain nilpotent matrix groups and rings, Dokl. Akad. Nauk SSSR 222 (1975), no. 6, 1279-1282

7.
V. M. Levchuk, Connections between the unitriangular group and certain rings. II. Groups of automorphisms, Sibirsk. Mat. Zh. 24 (1983), no. 4, 64-80

8.
A. Nowicki, Derivations of special subrings of matrix rings and regular graph, Tsukuba J. Math. 7 (1983), no. 2, 281-297